Alert archive / Louisiana / River Flood Warnings in 2017
River Flood Warning 84, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Dec 20, 2017, 7:58 AM CST for Webster Parish, Louisiana; Columbia County, Arkansas. It took effect at Dec 20, 2017, 11:31 AM CST. It was in force for 8 days.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2017, 7:58 AM CST (13:58 UTC)
- In effect from
- Dec 20, 2017, 11:31 AM CST
- Expired
- Dec 28, 2017, 10:06 AM CST
- In force
- 8 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Columbia County, AR, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 75 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Bayou Dorcheat near Springhill (SPHL1).
- Action stage
- 10.5 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07348700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
953 WGUS44 KSHV 201358 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED Flood Warning National Weather Service Shreveport LA 758 AM CST Wed Dec 20 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-211358- /O.NEW.KSHV.FL.W.0084.171220T1735Z-171224T0325Z/ /SPHL1.1.ER.171220T1735Z.171221T1800Z.171223T0925Z.NO/ 758 AM CST Wed Dec 20 2017 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Bayou Dorcheat Near Springhill, Louisiana. * from this morning to Saturday evening...or until the warning is cancelled. * At 700 AM Wednesday the stage was 9.9 feet. * Minor flooding is forecast. * Flood stage is 11 feet. * Forecast...Rise above flood stage late this Wednesday morning and continue to rise to near 13 feet by Thursday early afternoon. The bayou will fall below flood stage by Saturday morning. * Impact...Minor lowland flooding typical during the winter time months. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
11 follow-up statements
997 WGUS84 KSHV 201634 FLSSHV Flood Statement National Weather Service Shreveport LA 1034 AM CST Wed Dec 20 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-211634- /O.EXT.KSHV.FL.W.0084.171220T1731Z-171224T0325Z/ /SPHL1.1.ER.171220T1731Z.171221T1800Z.171223T0925Z.NO/ 1034 AM CST Wed Dec 20 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * until Saturday evening...or until the warning is cancelled. * At 1000 AM Wednesday The stage was 10.7 feet. * Minor flooding is forecast. * Flood stage is 11 feet. * Forecast...Rise above flood stage late this Wednesday morning and continue to rise to near 13.0 feet by Thursday early afternoon. The bayou will fall below flood stage by Saturday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
566 WGUS84 KSHV 210144 FLSSHV Flood Statement National Weather Service Shreveport LA 744 PM CST Wed Dec 20 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-220144- /O.EXT.KSHV.FL.W.0084.000000T0000Z-171224T0824Z/ /SPHL1.1.ER.171220T2000Z.171222T0600Z.171223T1424Z.NO/ 744 PM CST Wed Dec 20 2017 ...The flood warning extended until late Saturday night...The flood warning continues for the Bayou Dorcheat Near Springhill. * until late Saturday night...or until the warning is cancelled. * At 7:00 PM Wednesday The stage was 11.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 13.0 feet by early Friday morning. The river will fall below flood stage Saturday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
674 WGUS84 KSHV 211613 FLSSHV Flood Statement National Weather Service Shreveport LA 1013 AM CST Thu Dec 21 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-221613- /O.EXT.KSHV.FL.W.0084.000000T0000Z-171225T1930Z/ /SPHL1.1.ER.171220T2000Z.171223T0600Z.171225T0130Z.NO/ 1013 AM CST Thu Dec 21 2017 ...The flood warning extended until Monday afternoon...The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * until Monday afternoon...or until the warning is cancelled. * At 900 AM Thursday The stage was 10.8 feet. * Minor flooding is forecast. * Flood stage is 11 feet. * Forecast...Rise above flood stage this Thursday evening and continue to rise to near 12.5 feet by early Saturday morning. The bayou will fall below flood stage by Sunday evening. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
356 WGUS84 KSHV 221607 FLSSHV Flood Statement National Weather Service Shreveport LA 1007 AM CST Fri Dec 22 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-231607- /O.EXT.KSHV.FL.W.0084.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.171220T2000Z.171224T0000Z.000000T0000Z.NO/ 1007 AM CST Fri Dec 22 2017 ...The flood warning extended until further notice...The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * until further notice...or until the warning is cancelled. * At 900 AM Friday the stage was 11.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The bayou will continue rising to near 12.5 feet by Saturday evening then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
426 WGUS84 KSHV 230119 FLSSHV Flood Statement National Weather Service Shreveport LA 719 PM CST Fri Dec 22 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-240119- /O.EXT.KSHV.FL.W.0084.000000T0000Z-171227T2100Z/ /SPHL1.1.ER.171220T2000Z.171224T1200Z.171227T0300Z.NO/ 719 PM CST Fri Dec 22 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * until Wednesday afternoon...or until the warning is cancelled. * At 7:00 PM Friday The stage was 11.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 12.5 feet by Sunday morning. The river will fall below flood stage Tuesday before midnight. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 25
836 WGUS84 KSHV 231705 FLSSHV Flood Statement National Weather Service Shreveport LA 1105 AM CST Sat Dec 23 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-241705- /O.EXT.KSHV.FL.W.0084.000000T0000Z-000000T0000Z/ /SPHL1.1.ER.171220T2000Z.171224T0600Z.000000T0000Z.NO/ 1105 AM CST Sat Dec 23 2017 ...The flood warning extended until further notice...The flood warning continues for the Bayou Dorcheat Near Springhill. * until further notice...or until the warning is cancelled. * At 10:00 AM Saturday The stage was 12.5 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 13.0 feet by tomorrow morning then begin falling. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ 10
665 WGUS84 KSHV 241811 FLSSHV Flood Statement National Weather Service Shreveport LA 1211 PM CST Sun Dec 24 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-251811- /O.EXT.KSHV.FL.W.0084.000000T0000Z-171230T0300Z/ /SPHL1.1.ER.171220T2000Z.171225T1200Z.171229T0900Z.NO/ 1211 PM CST Sun Dec 24 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * until Friday evening...or until the warning is cancelled. * At 11:00 AM Sunday The stage was 13.3 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue rising to near 13.5 feet by tomorrow morning. The river will fall below flood stage Friday morning. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
263 WGUS84 KSHV 251452 FLSSHV Flood Statement National Weather Service Shreveport LA 852 AM CST Mon Dec 25 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-261452- /O.EXT.KSHV.FL.W.0084.000000T0000Z-171228T1930Z/ /SPHL1.1.ER.171220T2000Z.171224T1900Z.171228T0130Z.NO/ 852 AM CST Mon Dec 25 2017 The flood warning continues for the Bayou Dorcheat Near Springhill. * until Thursday afternoon...or until the warning is cancelled. * At 8:00 AM Monday The stage was 13.1 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 11.0 feet. * Forecast...The river will continue to fall to below flood stage by Wednesday evening. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
282 WGUS84 KSHV 261658 FLSSHV Flood Statement National Weather Service Shreveport LA 1058 AM CST Tue Dec 26 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-271658- /O.EXT.KSHV.FL.W.0084.000000T0000Z-171231T1800Z/ /SPHL1.1.ER.171220T2000Z.171224T1900Z.171231T0000Z.NO/ 1058 AM CST Tue Dec 26 2017 ...The flood warning extended until Sunday afternoon...The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * until Sunday afternoon...or until the warning is cancelled. * At 1000 AM Tuesday the stage was 12.6 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The bayou will recede below flood stage by late Saturday. Also the upper Bayou Dorcheat crested at 13.3 feet during the early afternoon of December 24. * Impact...at 13.0 feet...Minor lowland flooding of private boat ramps. Move livestock to higher ground. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
584 WGUS84 KSHV 271639 FLSSHV Flood Statement National Weather Service Shreveport LA 1039 AM CST Wed Dec 27 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-281639- /O.EXT.KSHV.FL.W.0084.000000T0000Z-171229T0800Z/ /SPHL1.1.ER.171220T2000Z.171224T1900Z.171228T1400Z.NO/ 1039 AM CST Wed Dec 27 2017 The flood warning continues for the Bayou Dorcheat Near Springhill, Louisiana. * until late Thursday night...or until the warning is cancelled. * At 1000 AM Wednesday the stage was 11.9 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 11 feet. * Forecast...The bayou will continue to fall to below flood stage by Thursday morning. * Impact...at 11.0 feet...Expect minor lowland flooding. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$
884 WGUS84 KSHV 281606 FLSSHV Flood Statement National Weather Service Shreveport LA 1006 AM CST Thu Dec 28 2017 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC027-LAC119-281636- /O.CAN.KSHV.FL.W.0084.000000T0000Z-171229T0800Z/ /SPHL1.1.ER.171220T2000Z.171224T1900Z.171228T1007Z.NO/ 1006 AM CST Thu Dec 28 2017 The flood warning is cancelled for the Bayou Dorcheat Near Springhill, Louisiana. * At 900 AM Thursday the stage was 10.7 feet. * Fell below flood stage at 410 AM Thursday. * Flood stage is 11 feet. * Forecast...The river will continue to fall to 9.7 feet by Friday morning. && LAT...LON 3317 9339 3300 9335 3282 9332 3282 9338 3300 9343 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Dec 20, 5:55 AM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Dec 20, 5:55 AM CST, 2 hours 3 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 555 AM CST Wed Dec 20 2017 .AVIATION... Dealing with low ceilings once again across all terminal locations with VSBYS ranging from unlimited at the TXK terminal to 1/4SM and FG at the LFK terminal. Convection has pushed well east of the region this morning and we should stay mostly precipitation free over the next 24 hours. Low ceilings and VSBY concerns this morning should give way to VFR conditions by late morning into the afternoon hours across most, if not all locations today. A wet ground and near calm winds should result in ideal fog development overnight so have introduced this likelihood into all terminals tonight. West northwest winds near 10kts today will become near calm to light southeast overnight. 13 && .PREV DISCUSSION... /issued 407 AM CST Wed Dec 20 2017/ DISCUSSION... Wv imagery shows the shortwave that brought widespread rainfall to the region Tuesday and overnight continuing to march ewd this morning. The last of the convection associated therewith will move e of our region within the next hour or so. A few shwrs will be possible across our nrn areas of SE OK/SW AR over the next few hours as moisture and lift associated with the center of the upper low graze by. Despite the passage of the trof, warm airmass will remain in place, and temps will rise to near or above 70 degrees across most areas. Upper flow to become near-zonal in the wake of the shortwave today through tonight before becoming more swly Thursday ahead of another approaching upper low. Sly flow at the sfc will return quickly Thursday, reinforcing the unseasonable airmass in place, and temps will likely soar into the mid 70s. Warm front will lift nwd Thursday night, providing a focus for convection under unsettled swly flow. This will set up the potential for heavy rainfall due to training of storms, as the upper low slowly makes its way ewd Friday. Models have slowed from previous runs, and the Euro and Canadian solutions are considerably slower. Clearly models are still don't have a complete handle on the evolution of this system. Have maintained ongoing PoPs and have kept some high chance PoPs into the day Saturday to give credence to the slowing trends. With any of the model solutions, rain should move e of our region by late Saturday night. The differences in the timing of the shortwave Saturday will have impacts on the timing of cold air getting into our region. The faster GFS solution means a very cold Sunday, and the slower Euro solution delays the arrival of the airmass until late Sunday. Have stayed on the low side of guidance for now until this trend establishes itself in more than one run. Very cold airmass to remain in place under clear skies for Christmas Day and through the end of the fcst pd. /12/ && .PRELIMINARY POINT TEMPS/POPS... SHV 73 49 74 62 / 10 0 10 40 MLU 71 48 74 62 / 10 0 10 40 DEQ 69 47 69 52 / 10 0 0 40 TXK 67 49 70 57 / 10 0 0 50 ELD 66 47 73 59 / 10 0 10 50 TYR 70 49 75 58 / 0 0 10 40 GGG 70 48 75 59 / 10 0 10 40 LFK 73 49 74 63 / 0 0 10 30 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. && 12/13
Hazardous weather outlook, Dec 20, 4:23 AM CST, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 423 AM CST Wed Dec 20 2017 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-211030- Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette- Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto- Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn- Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp- Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk- Panola-Nacogdoches-Shelby-Angelina-San Augustine- 423 AM CST Wed Dec 20 2017 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana, southeast Oklahoma, east Texas and northeast Texas. .DAY ONE...Today and Tonight... No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Showers and thunderstorms will return to the region Friday into Saturday. The slow moving nature of this storm system may allow for training of storms, which could lead to some heavy rainfall and potential flash flooding for portions of the region. However, severe storms are not expected at this time. .SPOTTER INFORMATION STATEMENT... Activation of emergency management personnel...amateur radio operators...and storm spotters will not be needed through tonight. 12
In the hours before
Special weather statement, Dec 20, 2:43 AM CST, 5 hours 15 minutes before
Special Weather Statement
National Weather Service Shreveport LA
243 AM CST WED DEC 20 2017
LAZ020>022-200915-
Caldwell LA-La Salle LA-Grant LA-
243 AM CST WED DEC 20 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL AND EASTERN
LA SALLE PARISHES UNTIL 315 AM CST...
At 243 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from Rosefield to 10 miles south of Midway to near
Alexandria. Movement was east at 45 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Jena, Midway, Nebo, Rogers and Catahoula Lake.
LAT...LON 3193 9201 3133 9201 3134 9204 3132 9208
3134 9209 3135 9207 3136 9208 3138 9212
3141 9215 3147 9216 3148 9221 3145 9235
3153 9226 3195 9200 3197 9191 3193 9190
TIME...MOT...LOC 0843Z 263DEG 41KT 3190 9198 3154 9220 3127 9251
13The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 8:29 PM CST | Special Weather Statement | SHV | Caddo | 46 min |
| Dec 19, 9:49 PM CST | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 3 hr |
| Dec 19, 11:26 PM CST | Special Weather Statement | SHV | Sabine | 49 min |
| Dec 20, 12:12 AM CST | Special Weather Statement | SHV | Natchitoches, Sabine | 63 min |
| Dec 20, 12:24 AM CST | Special Weather Statement | SHV | Lincoln, Union | 66 min |
| Dec 20, 12:40 AM CST | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 50 min |
| Dec 20, 1:12 AM CST | Special Weather Statement | SHV | Jackson | 48 min |
| Dec 20, 1:36 AM CST | Special Weather Statement | SHV | Caldwell, Ouachita | 39 min |
| Dec 20, 2:43 AM CST | Special Weather Statement | SHV | LaSalle | 32 min |
| Dec 19, 11:38 PM CST | Special Weather Statement | SHV | Union | 52 min |
Nearby
River Flood Warnings in Louisiana, 2017River Flood Warnings in Arkansas, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.